CaltechAUTHORS
  A Caltech Library Service

Browse by Eprint ID

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 1.

Elia, Petros and Oggier, Frédérique and Kumar, P. Vijay (2007) Asymptotically optimal cooperative wireless networks with reduced signaling complexity. IEEE Journal on Selected Areas in Communications, 25 (2). pp. 258-267. ISSN 0733-8716. http://resolver.caltech.edu/CaltechAUTHORS:ELIieeejsac07

This list was generated on Fri Apr 28 17:03:02 2017 PDT.